`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 23,Number 3,     March 2009

1

Front propagation in a noisy, nonsmooth, excitable medium   Pages : 617 - 638

Mohar Guha and Keith Promislow

 Abstract       Full Text      Related Articles

2

A class of non-symmetric forms on the canonical simplex of $\R^d$   Pages : 639 - 654

Angela A. Albanese and Elisabetta M. Mangino

 Abstract       Full Text      Related Articles

3

On the prescribed scalar curvature on $3$-half spheres: Multiplicity results and Morse inequalities at infinity   Pages : 655 - 683

M. Ben Ayed and Mohameden Ould Ahmedou

 Abstract       Full Text      Related Articles

4

Smooth deformations of piecewise expanding unimodal maps   Pages : 685 - 703

Viviane Baladi and Daniel Smania

 Abstract       Full Text      Related Articles

5

Covering relations and the existence of topologically normally hyperbolic invariant sets   Pages : 705 - 725

Maciej J. Capiński

 Abstract       Full Text      Related Articles

6

Solvability for some boundary value problems with $\phi$-Laplacian operators   Pages : 727 - 732

J. Ángel Cid and Pedro J. Torres

 Abstract       Full Text      Related Articles

7

Differential equations in metric spaces with applications   Pages : 733 - 753

Rinaldo M. Colombo and Graziano Guerra

 Abstract       Full Text      Related Articles

8

Infinite superlinear growth of the gradient for the two-dimensional Euler equation   Pages : 755 - 764

Sergey A. Denisov

 Abstract       Full Text      Related Articles

9

Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows   Pages : 765 - 784

Bo-Qing Dong and Zhi-Min Chen

 Abstract       Full Text      Related Articles

10

Homogenization of some particle systems with two-body interactions and of the dislocation dynamics   Pages : 785 - 826

Nicolas Forcadel,  Cyril Imbert and Régis Monneau

 Abstract       Full Text      Related Articles

11

Penalization approach to semi-linear symmetric hyperbolic problems with dissipative boundary conditions   Pages : 827 - 845

Bruno Fornet and O. Guès

 Abstract       Full Text      Related Articles

12

Topology of some tiling spaces without finite local complexity   Pages : 847 - 865

Natalie Priebe Frank and Lorenzo Sadun

 Abstract       Full Text      Related Articles

13

Short-time pattern formation in thin film equations   Pages : 867 - 885

Hyung Ju Hwang and Thomas P. Witelski

 Abstract       Full Text      Related Articles

14

Convergence rates to nonlinear diffusion waves for $p$-system with nonlinear damping on quadrant   Pages : 887 - 918

Mina Jiang and Changjiang Zhu

 Abstract       Full Text      Related Articles

15

Asymptotically critical problems on higher-dimensional spheres   Pages : 919 - 935

Alexandru Kristály

 Abstract       Full Text      Related Articles

16

Entropy and variational principles for holonomic probabilities of IFS   Pages : 937 - 955

Artur O. Lopes and Elismar R. Oliveira

 Abstract       Full Text      Related Articles

17

Pre-image variational principle for bundle random dynamical systems   Pages : 957 - 972

Xianfeng Ma and Ercai Chen

 Abstract       Full Text      Related Articles

18

Dynamic materials for an optimal design problem under the two-dimensional wave equation   Pages : 973 - 990

Faustino Maestre and Pablo Pedregal

 Abstract       Full Text      Related Articles

19

On the boundedness of solutions of the equation $u''+(1+f(t))u=0$   Pages : 991 - 1008

Renato Manfrin

 Abstract       Full Text      Related Articles

20

Center-stable manifolds for differential equations with state-dependent delays   Pages : 1009 - 1033

Redouane Qesmi and Hans-Otto Walther

 Abstract       Full Text      Related Articles

21

Birkhoff billiards are insecure   Pages : 1035 - 1040

Serge Tabachnikov

 Abstract       Full Text      Related Articles

22

A discretization scheme for an one-dimensional reaction-diffusion equation with delay and its dynamics   Pages : 1041 - 1060

Maria do Carmo Pacheco de Toledo and Sergio Muniz Oliva

 Abstract       Full Text      Related Articles

23

Qualitative analysis of a diffusive variable-territory prey-predator model   Pages : 1061 - 1072

Mingxin Wang and Peter Y. H. Pang

 Abstract       Full Text      Related Articles

24

On a diffusion system with bounded potential   Pages : 1073 - 1086

Yanheng Ding and Fukun Zhao

 Abstract       Full Text      Related Articles

25

Spreading speeds for a partially cooperative 2-species reaction-diffusion model   Pages : 1087 - 1098

Hans F. Weinberger,  Kohkichi Kawasaki and Nanako Shigesada

 Abstract       Full Text      Related Articles